# SDR KNNA20080007

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- Aircraft time: 49,851 hours, 43,385 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER OPEN UP FOUND CORROSION AT RT KEEL BEAM AT STA 727, AREA WENT OUT OF LIMITS AFTER CORROSION REMOVAL.  REPAIRED AREA IAW BOEING MESSAGE 1-522105282 AND IAW SKY KING ACO-0753105.
